| Model Number |
6248V-130P |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The delivery catheter was returned and analyzed.The analysis indicated that the delivery catheter did not slit along the score lines.The mechanical operation of the delivery catheter shaft was kinked/buckled.The mechanical operation of the delivery catheter slitting showed a spiral slit.Visual analysis of the delivery catheter indicated damage during use.The analyst noted the delivery catheter was returned without the dilator and the valve tool.The slit was not on the score line on the hub of the delivery catheter.The shaft of the delivery catheter is kinked at 32 cm and 43 cm.The main body components of the delivery catheter are intact.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the procedure a piece of the catheter sliced free and separated from the main body of the catheter while slitting.The catheter was removed.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction: h6 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.